# SDR AALA202106299011

- Difficulty date: June 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 27,232 hours, 11,321 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRSPEED UNRELIABLE AT CLIMB OUT. BETWEEN 11,000-13,000 FEET, AFTER RUNNING CHECKLIST COMFIRM CO-PILOT THAT INDICATED AIRSPEED WAS UNRELIABLE AND CO- PILOT ALTITUDE UNRELIABLE. DECLARED EMERGENCY RETURNED TO MIAMI. OVERWEIGHT LANDING 150.2 ON GLIDE SLOPE 500 FPM GREAT LANDING. FIRE DEPTARTMENT CHECKED BRAKES ON LANDING. NO RED HEAT SHOWING FROM BRAKES. PERFORMED OVERWEIGHT LANDING ACCOMPINED BY HARD LANDING CONDITIONAL INSPECTION. REMOVED AND REPLACED FIRST OFFICER AIR DATA MODULE PER AMM 34-21-04.
